# SDR DALA1014100950

- Difficulty date: June 15, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 54,099 hours, 41,150 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY PATH LIGHTS AT 30DE TO BE INOPERATIVE.  MX FOUND BROKEN WIRES AND SPLICED IN CONNECTORS. AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
